# SDR 95UALD10009

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1852U
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lp Manifold
- Part number: 9061M13G05
- Condition: Cracked
- Location: Turbine Case
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE COWL BLOW OUT DOOR OPEN ON ARRIVAL.  FOUND TURBINE CASE COOLING MANIFOLD SEPARATED AT TUBE SLEEVE OTBD SIDE OF TURBINE CASE.  SEVERAL MANIFOLD SUPPORT BRACKETS ALSO BROKEN.  LP MANIFOLD RUPTURED AND DAMAGED AN ADJACENT BRACKET(9044M606041).  MANIFOLDS ROUTINELY CHECKED AT L-CHECK.  FIRST REPORTED INCIDENT OF THIS P/N MANIFOLD CRACKING.  ISOLATED CASE BUT WILL MONITOR.
